# SDR SWAA2022110954521

- Difficulty date: October 5, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B MAIN FLAP T/E WEDGE UPPER AND LOWER SKINS ARE DELAMINATED. / [01] REMOVED AND REPLACED L/H I/B MAIN FLAP T/E WEDGE P/N 113A2500-13 IAW SRM 51-40-02 AND AIPC 27-51-11-01B SCREW GUN ID PER2058 S/N A97G23100 CAL DUE 11/2022;[02] CORRECTED REPAIR TYPE;[03] UPDATED PARTS;[04] VERIFIED CORRECTIVE ACTION 1.
